Nowa wersja platformy, zawierająca wyłącznie zasoby pełnotekstowe, jest już dostępna.
Przejdź na


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2018 | Vol. 38, Fasc. 2 | 299--315
Tytuł artykułu

Series representation of time-stable stochastic processes

Wybrane pełne teksty z tego czasopisma
Warianty tytułu
Języki publikacji
A stochastically continuous process ξ(t), t ≥ 0, is said to be time-stable if the sum of n i.i.d. copies of ξ equals in distribution the time-scaled stochastic process ξ(nt), t ≥ 0. The paper advances the understanding of time-stable processes by means of their LePage series representations as the sum of i.i.d. processes with the arguments scaled by the sequence of successive points of the unit intensity Poisson process on [0,∞). These series yield numerous examples of stochastic processes that share one-dimensional distributions with a Lévy process.

Opis fizyczny
Bibliogr. 27 poz.
  • School of Agricultural, Forest and Food Sciences, Bern University of Applied Sciences, Länggasse 85, CH-3052 Zollikofen, Switzerland,
  • Institute of Mathematical Statistics and Actuarial Science, University of Bern, Sidlerstrasse 5, CH-3012 Bern, Switzerland,
  • [1] M. Barczy, P. Kern, and G. Pap, Dilatively stable stochastic processes and aggregate similarity, Aequationes Math. 89 (6) (2015), pp. 1485-1507.
  • [2] A. Basse-O’Connor and J. Rosiński, On the uniform convergence of random series in Skorohod space and representations of càdlàg infinitely divisible processes, Ann. Probab. 41 (6) (2013), pp. 4317-4341.
  • [3] N. H. Bingham, C. M. Goldie, and J. L. Teugels, Regular Variation, Cambridge University Press, Cambridge 1989.
  • [4] L. Chaumont and M. Yor, Exercises in Probability: A Guided Tour from Measure Theory to Random Processes, via Conditioning, second edition, Cambridge University Press, Cambridge 2012.
  • [5] D. J. Daley and D. Vere-Jones, An Introduction to the Theory of Point Processes. Volume I: Elementary Theory and Methods, second edition, Springer, New York 2003.
  • [6] D. J. Daley and D. Vere-Jones, An Introduction to the Theory of Point Processes. Volume II: General Theory and Structure, second edition, Springer, New York 2008.
  • [7] Y. Davydov, I. Molchanov, and S. Zuyev, Strictly stable distributions on convex cones, Electron. J. Probab. 13 (2008), paper no. 11, pp. 259-321.
  • [8] K. Es-Sebaiy and Y. Ouknine, How rich is the class of processes which are infinitely divisible with respect to time?, Statist. Probab. Lett. 78 (5) (2008), pp. 537-547.
  • [9] S. N. Evans and I. Molchanov, The semigroup of metric measure spaces and its infinitely divisible probability measures, Trans. Amer. Math. Soc. 369 (3) (2017), pp. 1797-1834.
  • [10] Ĭ. Ī. Gīhman and A. V. Skorohod, The Theory of Stochastic Processes. I, Grundlehren Math. Wiss. 210, Springer, New York-Heidelberg 1974.
  • [11] A. Hakassou and Y. Ouknine, A note on α-IDT processes, technical report, arxiv math: 1207.0874, 2012.
  • [12] A. Hakassou and Y. Ouknine, IDT processes and associated Lévy processes with explicit constructions, Stochastics 85 (6) (2013), pp. 1073-1111.
  • [13] E. Iglói, Dilative Stability, Ph.D. thesis, University of Debrecen, Debrecen 2008.
  • [14] E. Iglói and M. Barczy, Path properties of dilatively stable processes and singularity of their distributions, Stoch. Anal. Appl. 30 (5) (2012), pp. 831-848.
  • [15] Z. Kabluchko and S. Stoev, Stochastic integral representations and classification of sum and max-infinitely divisible processes, Bernoulli 22 (1) (2016), pp. 107-142.
  • [16] I. Kaj, Limiting fractal random processes in heavy-tailed systems, in: Fractals in Engineering: New Trends in Theory and Applications, J. Lévy-Véhel and E. Lutton (Eds.), Springer, London 2005, pp. 199-217.
  • [17] R. LePage, M. Woodroofe, and J. Zinn, Convergence to a stable distribution via order statistics, Ann. Probab. 9 (4) (1981), pp. 624-632.
  • [18] R. Mansuy, On processes which are infinitely divisible with respect to time, ar xiv math:0504408, 2005.
  • [19] G. Maruyama, Infinitely divisible processes, Teor. Verojatn. Primen. 15 (1970), pp. 3-23.
  • [20] I. Molchanov, Theory of Random Sets, Springer, London 2005.
  • [21] M. D. Penrose, Semi-min-stable processes, Ann. Probab. 20 (3) (1992), pp. 1450-1463.
  • [22] J. Rosiński, On path properties of certain infinitely divisible processes, Stochastic Process. Appl. 33 (1) (1989), pp. 73-87.
  • [23] J. Rosiński, On series representations of infinitely divisible random vectors, Ann. Probab. 18 (1) (1990), pp. 405-430.
  • [24] J. Rosiński, Series representations of Lévy processes from the perspective of point processes, in: Lévy Processes, O. E. Barndorff-Nielsen, T. Mikosch, and S. I. Resnick (Eds.), Birkhäuser, Boston, MA, 2001, pp. 401-415.
  • [25] G. Samorodnitsky and M. S. Taqqu, Stable Non-Gaussian Random Processes: Stochastic Models with Infinite Variance, Chapman and Hall, New York 1994.
  • [26] K. Sato, Lévy Processes and Infinitely Divisible Distributions, Cambridge University Press, Cambridge 1999.
  • [27] D. S. Silvestrov, Limit Theorems for Randomly Stopped Stochastic Processes, Springer, London 2004.
Opracowanie rekordu w ramach umowy 509/P-DUN/2018 ze środków MNiSW przeznaczonych na działalność upowszechniającą naukę (2019).
Typ dokumentu
Identyfikator YADDA
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.